On the Green type kernels on the half space in n
Annales de l'Institut Fourier, Volume 28 (1978) no. 2, p. 85-105

We characterize the Hunt convolution kernels χ on R n (n2) whose the Green type kernels on D={(x 1 ,...,x n )R n ; x 1 >0}, V χ :C K (D)f (χ*f-χ*χ ¯) D , satisfy the domination principle. We write

f¯(x1,x2,...,xn)=f(-x1,x2,...,xn)

and (·) D the restriction of (·) to D. This gives that the question raised by H.L. Jackson is affirmatively solved.

On caractérise les noyaux de convolution de Hunt χ sur R n (n2) dont les noyaux de type de Green sur D={(x 1 ,...,x n )R n ; x 1 >0}, V χ :C K (D)f (χ*f-χ*f ¯) D , vérifient le principe de domination. On note

f¯(x1,x2,...,xn)=f(-x1,x2,...,xn)

et (·) D la restreinte de (·) sur D. La question de H.L. Jackson est affirmativement résolue.

@article{AIF_1978__28_2_85_0,
     author = {It\^o, Masayuki},
     title = {On the Green type kernels on the half space in ${\mathbb {R}}^n$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {2},
     year = {1978},
     pages = {85-105},
     doi = {10.5802/aif.690},
     zbl = {0365.31001},
     mrnumber = {58 \#6296},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1978__28_2_85_0}
}
On the Green type kernels on the half space in ${\mathbb {R}}^n$. Annales de l'Institut Fourier, Volume 28 (1978) no. 2, pp. 85-105. doi : 10.5802/aif.690. http://www.numdam.org/item/AIF_1978__28_2_85_0/

[1] A. Beurling and J. Deny, Dirichlet spaces, Proc. Nat. Acad. U.S.A., 45 (1959), 208-215. | MR 21 #5098 | Zbl 0089.08201

[2] J. Deny, Éléments de la théorie du potentiel par rapport à un noyau de Hunt, Sém. Brelot-Choquet-Deny (Théorie du potentiel), 5e année, 1960-1961, n° 8. | Numdam

[3] J. Deny, Noyaux de convolution de Hunt et noyaux associés à une famille fondamentale, Ann. Inst. Fourier (Grenoble), 12 (1962), 643-667. | Numdam | MR 25 #3189 | Zbl 0101.08302

[4] M. Itô, Sur la régularité des noyaux de Dirichlet, C.R.A.S. Paris, 286 (1969), 867-868. | MR 39 #3238 | Zbl 0174.16001

[5] M. Itô, Sur la famille sous-ordonnée au noyau de convolution de Hunt donné, Nagoya Math. J., 51 (1973), 45-56. | MR 48 #4336 | Zbl 0268.31008

[6] M. Itô, Sur le principe relatif de domination pour les noyaux de convolution, Hiroshima Math. J., 5 (1975), 293-350. | MR 52 #8469 | Zbl 0335.31007

[7] M. Itô, Sur les noyaux de Frostman-Kunugui et les noyaux de Dirichlet, Ann. Inst. Fourier (Grenoble), 27, 3 (1977), 45-95. | Numdam | MR 57 #6476 | Zbl 0353.42016

[8] M. Kishi, Maximum principle in the potential theory, Nagoya Math. J., 23 (1963), 165-187. | MR 29 #268 | Zbl 0141.10402

[9] M. Riesz, Intégrales de Riemann-Liouville et potentiels, Acta Sc. Math., Szeged, 9 (1938), 1-42. | JFM 64.0476.03 | Zbl 0018.40704